MathSciNet Relay Station
MathSciNet bibliographic data
MR2390074 53C12 (53C20 57R30)
Jung, Min Joo; Jung, Seoung Dal Riemannian foliations admitting transversal conformal fields. Geom. Dedicata 133 (2008), 155–168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement